ESTONIAN ACADEMY
PUBLISHERS
eesti teaduste
akadeemia kirjastus
PUBLISHED
SINCE 1952
 
Proceeding cover
proceedings
of the estonian academy of sciences
ISSN 1736-7530 (Electronic)
ISSN 1736-6046 (Print)
Impact Factor (2021): 1.024
Colimits in the category Seg of Segal topological algebras; pp. 255–266
PDF | 10.3176/proc.2022.3.06

Author
Mart Abel
Abstract

In this paper we find sufficient conditions for a direct system of Segal topological algebras to have a colimit in the category Seg of Segal topological algebras.

 

References

1. Abel, M. Generalisation of Segal algebras for arbitrary topological algebras. Period. Math. Hung., 2018, 77(1), 58–68. 
https://doi.org/10.1007/s10998-017-0222-z

2. Abel, M. About some categories of Segal topological algebras. Poincare J. Anal. Appl., 2019, 2019(1), 1–14. 
https://doi.org/10.46753/pjaa.2019.v06i01.001

3. Abel, M. Coproducts in the category S(B) of Segal topological algebras, revisited. Period. Math. Hung., 2020, 81(2), 201–216. 
https://doi.org/10.1007/s10998-020-00328-z

4. Abel, M. Coequalizers and pullbacks in the category Seg of Segal topological algebras. Proc. Estonian Acad. Sci., 2021, 70(2), 155–162. 
https://doi.org/10.3176/proc.2021.2.06

5. Abel, M. Coproducts in the category Seg of Segal topological algebras. Proc. Estonian Acad. Sci., 2021, 70(3), 221–234.
https://doi.org/10.3176/proc.2021.3.02

6. Rotman, J. J. An Introduction to Homological Algebra. 2nd ed. Springer, New York, NY, 2009.
https://doi.org/10.1007/b98977

Back to Issue